# SDR COMA2009062950164

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 24,570 hours, 21,781 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 22019F1
- Condition: Low
- Location: Cargo Bay
- Part time: 15,885 hours, 13,636 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO JFK RECEIVED CARGO BOTTLE LOW MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY AT JFK.  REMOVED AND REPLACED NR 2 CARGO FIRE EXTINGUISHER BOTTLES.
